# SDR UPS05845600

- Difficulty date: October 3, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 46401621N
- Part serial: E21914
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1500 L21R FUSELAGE FRAME TO CUSP FITTING HEAVY CORROSION.  REMOVED FRAME FITTING TO CUSP AT FS 1500 L21R IAW 51-1-8 AND SRM 53-02-0 FIG 1F.  REPLACED FUSELAGE FRAME TO CUSP FITTING IAW SRM 51-3-2, AND SRM 51-1-20D.
